Advanced Search
MyIDEAS: Login to save this paper or follow this series

Lattice Methods in Computation of Sequential Markov Equilibrium in Dynamic Games

Contents:

Author Info

Abstract

This paper uses lattice programming methods along with the extension of Tarski's fixed point theorem due to Veinott (1992) and Zhou (1994) to establish sufficient conditions for existence of sequential symmetric Markov equilibrium in a large class of dynamic games. Our method is constructive and we provide specific algorithms for computing equilibrium. These results are applied to the classic fishwar game in the context of a finite horizon. JEL Classification: C62, C63, C73, D90

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://wpcarey.asu.edu/tools/mytools/pubs_admin/FILES/FishwarDec2004.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Steve Salik)
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics, W. P. Carey School of Business, Arizona State University in its series Working Papers with number 2179545.

as in new window
Length:
Date of creation:
Date of revision:
Handle: RePEc:asu:wpaper:2179545

Contact details of provider:
Postal: Box 873806, Tempe, AZ 85287-3806
Phone: (480) 965-5514
Fax: (480) 965-0748
Email:
Web page: http://repec.wpcarey.asu.edu/RePEc/asu/
More information through EDIRC

Related research

Keywords:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Santos, Manuel S, 1991. "Smoothness of the Policy Function in Discrete Time Economic Models," Econometrica, Econometric Society, vol. 59(5), pages 1365-82, September.
  2. DATTA, Manjira, 1994. "Externalities and Price Dynamics," CORE Discussion Papers 1994006, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. Milgrom, Paul & Shannon, Chris, 1994. "Monotone Comparative Statics," Econometrica, Econometric Society, vol. 62(1), pages 157-80, January.
  4. Zhou Lin, 1994. "The Set of Nash Equilibria of a Supermodular Game Is a Complete Lattice," Games and Economic Behavior, Elsevier, vol. 7(2), pages 295-300, September.
  5. Leonard J. Mirman & Manjira Datta, 1996. "Dynamic Externalities and Policy Coordination," CRIEFF Discussion Papers 9608, Centre for Research into Industry, Enterprise, Finance and the Firm.
  6. Sundaram, Rangarajan K., 1989. "Perfect equilibrium in non-randomized strategies in a class of symmetric dynamic games," Journal of Economic Theory, Elsevier, vol. 47(1), pages 153-177, February.
  7. Curtat, Laurent O., 1996. "Markov Equilibria of Stochastic Games with Complementarities," Games and Economic Behavior, Elsevier, vol. 17(2), pages 177-199, December.
  8. Manjira Datta & Leonard J. Mirman, . "Externalities, Market Power, and Resource Extraction," Working Papers 97/12, Arizona State University, Department of Economics.
  9. Eric Maskin & Jean Tirole, 1997. "Markov Perfect Equilibrium, I: Observable Actions," Harvard Institute of Economic Research Working Papers 1799, Harvard - Institute of Economic Research.
  10. Vives, X., 1988. "Nash Equilibrium With Strategic Complementarities," UFAE and IAE Working Papers 107-88, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Manjira Datta & Leonard Mirman & Kevin Reffett, . "Nonclassical Brock-Mirman Economies," Working Papers 2179544, Department of Economics, W. P. Carey School of Business, Arizona State University.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:asu:wpaper:2179545. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Steve Salik).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.